MAUDE Adverse Event Report: MICROTEK MEDICAL LLC MEDLINE-MICROTEK; HUSH-SLUSH¿ 2.0 SLUSH + WARMER DISC-DRAPE

MICROTEK MEDICAL LLC MEDLINE-MICROTEK; HUSH-SLUSH¿ 2.0 SLUSH + WARMER DISC-DRAPE
Model Number ESD340
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer received a report of microholes/slicing in sterile slushwarmer drapes (sku esd340).Samples and images were provided for evaluation.Visual assessment determined that the reported micro-holes were gel spots, and leak testing showed no water leakage.Gel spots were measured and found to be within the raw material specification acceptance criteria; therefore, the complaint was not confirmed as a product defect.A records-based review of the associated lots identified no related manufacturing nonconformances and the product was manufactured and released per approved procedures.Risk was assessed as low; no field action was required.A quality alert/complaint notification was issued on 19-jan-2026.This is the third reported incident for esd340 within a one-year period; the issue will be tracked and trended.
 
Event or Problem Description
It was reported that sterile slushwarmer drapes (sku esd340) had "microholes" and slicing during use when water/ice accumulated beneath the drape.Two units from lots 3195la1100 and 5375la0100 were reported.The customer stated only gloved hands were used and no sharps or instruments were involved.

Brand Name
MEDLINE-MICROTEK
Common Device Name
HUSH-SLUSH¿ 2.0 SLUSH + WARMER DISC-DRAPE
Manufacturer (Section D)
MICROTEK MEDICAL LLC
three lakes drive
northfield IL
Manufacturer (Section G)
MICROTEK DOMINICANA SAS
las americas free zone park
km 22, autopista las americas
santo domingo, santo domingo 11606
DR   11606
Manufacturer Contact
yarina montas
three lakes drive
northfield, IL 
MDR Report Key24283571
Report Number3012811961-2026-00003
Device Sequence Number21313976
Product Code PUI
UDI-Device Identifier00748426140329
UDI-Public00748426140329
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberESD340
Device Lot Number3195LA1100 AND 5375LA0100.
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Initial Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown